# SDR DHL2003604603

- Difficulty date: June 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 56554331
- Part serial: HAC0456
- Condition: Delaminated
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FAIRING ASSY WITH EXTERNAL SKIN DELAMINATED. REMOVED AND REPLACED OB FAIRING ASSY ON LT WING IAW SRM 51-3-0 PG 1, SRM 51-3-1 PG 2A. FOR OPS CHECK SEE NR 0531.
